# SDR HEEA0016603

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR'S DIGITAL DISPLAY HAS CONTINUOUS ROTATION AND ERRATIC NUMBERS.
